# SDR CALA9601508

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 1 INCH CRACKS COMING FROM FASTENER HOLES IN NR 5 SLAT LOWER SKIN.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW ECRA 5750-01159.
